# SDR ASAA2025091261456

- Difficulty date: September 12, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 41,625 hours, 13,113 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Support
- Part number: 146A7502
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 787-847 LH FLOOR PLATE WITH CORROSION. GROUNDED - YES. REMOVED CORROSION IAW B737-900 SRM 51-10-02. ORIGONAL THICKNESS IS .040", IAW B737-900 SRM 53-60-53 AND DWG BAC 1496-377. THE WORST AREA BEING .003" MATERIAL LOSS, .037" REMAINING.  FOUND TO BE WITHIN LIMITS IAW B737-900 SRM 53-00-53. ALODINED IAW B737-900 SRM 51-20-01. PRIMED IAW B737-900 AMM 51-21-72.
